# SDR SIMA200802111

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 19,830 hours, 19,870 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4370, CREW REPORTED LANDING GEAR DID NOT RETRACT AFTER TAKEOFF WITH ASSOCIATED AIR GROUND CAUTION MESSAGE ON EICAS.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED GVI AND CONTINUITY TEST OF THE NLG WOW PROX SWITCH HARNESS FROM PIN C TO HARNESS SHIELDING AND VOLTAGE READINGS.  CONTINUITY AND VOLTAGE READINGS NORMAL.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF AIR/GROUND SYSTEM IAW AE MTX WC NR 32-700-16.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
